# SDR UIEA2021071201517

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 8011 · Engine Starter
- Part: Drain Valve
- Part number: A75M
- Part serial: NSN
- Condition: Damaged
- Location: Nr 1 Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE  STARTER  DRAIN VALVE   FOUND  DAMAGED( REMOVED & REPLACED # 1 ENGINE STARTER DRAIN PLUG IAW AMM 80-11-01. SERVICED STARTER AS REQUIRED IAW AMM 12-13-02. NO LEAK FOUND )
